# SDR ZZDA2010518

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12-20 EMERGENCY SEAT LIGHTS INOP.  REMOVED AND REPLACED POWER SUPPLY AT STA 342R AND 804R OPS CHECK GOOD REF MM 33-51.  REMOVED AND REPLACED BATT PACKS AT STA 342R AND 804R OPS CHECK GOOD REF MM 33-51.
